# SDR SCNA97260

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND CORROSION ON LEFT OTBD SEAT TRACK FROM STATION 1030 TO 1070.  REMOVED AND INSTALLED NEW SEAT TRACK IAW B727 SRM 53-10-5, 51-30-2, 51-10-2, AND MM 51-20-11.
